MAUDE Adverse Event Report: DEPUY IRELAND ATTUNE RP TIB BASE SZ 5 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND ATTUNE RP TIB BASE SZ 5 CEM; KNEE TIBIAL TRAY
Catalog Number 150680005
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced attune tibia bone fracture on the right side.The femoral component was changed due to being loose.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: b5, h6 medical device problem code.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that the implants was discarded after sonication.It is not possible to have the implants back.On this case that have no sense the bone was the problem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d10 (concomitant).Recaptured codes on h6 (medical device problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that no infection, no allergies, and sonification is to make a culture to be sure their is no infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: attune tibia bone fracture.Right.We have to change the femur because it was loose.The product was not returned to depuy synthes; however, photos were provided for review.The photos and x-rays investigation revealed that the attune rp tib base sz 5 cem only displays sign of bone ingrowth at the fixation surface.Additionally, the tibia bone fracture can be observed, however, there is no evidence that the attune rp tib base sz 5 cem would have contributed to the reported allegation.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.The overall complaint was not confirmed as the observed condition of the attune rp tib base sz 5 cem would have not contributed to the complained device issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.H11.Additional narrative: added: h6.Medical device problem code.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: attune tibia bone fracture.Right.We have to change the femur because it was loose.The product was not returned to depuy synthes; however, photos were provided for review.The photos and x-rays investigation revealed that the attune rp tib base sz 5 cem only displays sign of bone ingrowth at the fixation surface.Additionally, the tibia bone fracture can be observed, however, there is no evidence that the attune rp tib base sz 5 cem would have contributed to the reported allegation.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.The overall complaint was not confirmed as the observed condition of the attune rp tib base sz 5 cem would have not contributed to the complained device issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.H11 additional narrative: added: h6 medical device problem code.

Brand Name
ATTUNE RP TIB BASE SZ 5 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23327947
Report Number1818910-2025-17771
Device Sequence Number13415852
Product Code NJL
UDI-Device Identifier10603295492177
UDI-Public(01)10603295492177
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150680005
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer12/08/2025
12/11/2025
12/18/2025
01/05/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/09/2025
12/12/2025
12/19/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSR SZ 6 8MM XLK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale